Eine Bemerkung zum Satz von Fubini
Fundamenta Mathematicae (1933)
- Volume: 20, Issue: 1, page 277-280
- ISSN: 0016-2736
Access Full Article
topHow to cite
topBochner, S.. "Eine Bemerkung zum Satz von Fubini." Fundamenta Mathematicae 20.1 (1933): 277-280. <http://eudml.org/doc/212636>.
@article{Bochner1933,
author = {Bochner, S.},
journal = {Fundamenta Mathematicae},
keywords = {Analysis},
language = {ger},
number = {1},
pages = {277-280},
title = {Eine Bemerkung zum Satz von Fubini},
url = {http://eudml.org/doc/212636},
volume = {20},
year = {1933},
}
TY - JOUR
AU - Bochner, S.
TI - Eine Bemerkung zum Satz von Fubini
JO - Fundamenta Mathematicae
PY - 1933
VL - 20
IS - 1
SP - 277
EP - 280
LA - ger
KW - Analysis
UR - http://eudml.org/doc/212636
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.